Speech arrest symptoms, on clavix 75, feeling quite panicked, allergic to aspirin. Advice?
I am on Clavix 75 for speech arrest symptoms for a year and last 2 days I have similar symptoms and my doctor is out of the country. I am seeing a neurologist tomorrow but am wondering if it is ok to take another Clavix 75 at night tooo?iwas doing fine for a year and m Now feel quite panicked.Please advise..I am allergic to aspirin Thanks Veena
Hi there and sorry to hear about your problem...
If you have fresh symptoms of Neurological issue than ideally you should get your fresn CT scan brain to rule out hemorrhage,if it comes out to be negatice than you should constinue Clavix.
Answered: Sun, 6 May 2012
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]